Pain in the nuts H-Drol

  1. Pain in the nuts H-Drol


    Have a dull pain in my nuts after the hdrol. Takin cycle assist. Anything else to take to help it.


  2. It's the pro of chlorodehydromethyltestosteron e so you may be experiencing atrophy? I'd assume your HPTA is suppressed so look for something to get you back up.
    •   
       


  3. SERM would probably be your best bet

  4. From HDROL? wow never heard of to many cases of that

  5. It was dose dependent for me. It appeared above 50mg.
    •   
       


  6. What do you guys recommend then? Go off and start PCT? I am on 75MG. The pain isnt extreme but noticeable. I have read a couple cases of this..

  7. how long have you been on? I get a dull pain during cycle when my nuts start to shrink and also during pct when they first start up again no biggie and goes away within a couple days

  8. Quote Originally Posted by mixedup View Post
    how long have you been on? I get a dull pain during cycle when my nuts start to shrink and also during pct when they first start up again no biggie and goes away within a couple days
    Same here, same for one of my friends. It's a low-level pain, I'd call it more of an ache. I think it's normal for when the balls are shrinking or expanding.
    Mostly answered PM's
    Don't post on my profile, I don't read that stuff, PM me instead
    <------ Hard to believe, but I wasn't on any anabolics in the avatar shot

  9. Cool thanks guys, REPPED, FULL Speed ahead. My last cycle of H-50 worked like a champ and hoping to get the same results

  10. yeah
    i got that with epi and s-drol

    it's the boys shrinkin'
  •   

      
     

Similar Forum Threads

  1. M-drol...chest pain?
    By DevlinRD in forum Anabolics
    Replies: 6
    Last Post: 01-21-2011, 12:12 AM
  2. Replies: 12
    Last Post: 05-01-2009, 02:56 AM
  3. S-Drol Pain in abdomen
    By josephd79 in forum Anabolics
    Replies: 10
    Last Post: 06-28-2007, 08:11 PM
Log in
Log in